# SDR C2XA99IA127

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1619
- Condition: Failed
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE RIGHT  FORWARD OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
